×

A novel analytical technique to obtain kink solutions for higher order nonlinear fractional evolution equations. (English) Zbl 1472.34005

Summary: We use the fractional derivatives in Caputo’s sense to construct exact solutions to fractional fifth order nonlinear evolution equations. A generalized fractional complex transform is appropriately used to convert this equation to ordinary differential equation which subsequently resulted in a number of exact solutions.

MSC:

34A05 Explicit solutions, first integrals of ordinary differential equations
34A08 Fractional ordinary differential equations
34G20 Nonlinear differential equations in abstract spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Nikitin, A. G.; Barannyk, T. A., Solitary wave and other solutions for nonlinear heat equations, Central European Journal of Mathematics, 2, 5, 840-858 (2004) · Zbl 1116.35035 · doi:10.2478/BF02475981
[2] Podlubny, I., Fractional Differential Equations, 198 (1999), San Diego, Calif, USA: Academic Press, San Diego, Calif, USA · Zbl 0918.34010
[3] He, J. H., Some applications of nonlinear fractional differential equations and their applications, Bulletin of Science, Technology & Society, 15, 2, 86-90 (1999)
[4] Diethelm, K.; Luchko, Y., Numerical solution of linear multi-term initial value problems of fractional order, Journal of Computational Analysis and Applications, 6, 3, 243-263 (2004) · Zbl 1083.65064
[5] Atangana, A.; Bildik, N., Existence and numerical solution of the Volterra fractional integral equations of the second kind, Mathematical Problems in Engineering, 2013 (2013) · Zbl 1299.45001 · doi:10.1155/2013/981526
[6] Atangana, A.; Baleanu, D., Numerical solution of a kind of fractional parabolic equations via two difference schemes, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.65148 · doi:10.1155/2013/828764
[7] Li, Z. B.; He, J. H., Application of the fractional complex transform to fractional differential equations, Nonlinear Science Letters A, 2, 3, 121-126 (2011)
[8] Li, Z.-B.; He, J.-H., Fractional complex transform for fractional differential equations, Mathematical & Computational Applications, 15, 5, 970-973 (2010) · Zbl 1215.35164
[9] He, J.-H.; Elagan, S. K.; Li, Z. B., Geometrical explanation of the fractional complex transform and derivative chain rule for fractional calculus, Physics Letters A, 376, 4, 257-259 (2012) · Zbl 1255.26002 · doi:10.1016/j.physleta.2011.11.030
[10] Ibrahim, R. W., Fractional complex transforms for fractional differential equations, Advances in Difference Equations, 2012, article 192 (2012) · Zbl 1377.35266 · doi:10.1186/1687-1847-2012-192
[11] He, J.-H., An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, International Journal of Modern Physics B, 22, 21, 3487-3578 (2008) · Zbl 1149.76607 · doi:10.1142/S0217979208048668
[12] Li, Z. B.; Zhu, W. H., exact solutions of time-fractional heat conduction equation by the fractional complex transform, Thermal Science, 16, 2, 335-338 (2012)
[13] He, J.-H.; Abdou, M. A., New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos, Solitons & Fractals, 34, 5, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[14] He, J.-H., Exp-function method for fractional differential equations, International Journal of Nonlinear Sciences and Numerical Simulation, 14, 6, 363-366 (2013) · Zbl 1401.35317 · doi:10.1515/ijnsns-2011-0132
[15] Mohyud-Din, S. T.; Noor, M. A.; Noor, K. I., Some relatively new techniques for nonlinear problems, Mathematical Problems in Engineering, 2009 (2009) · Zbl 1184.35280 · doi:10.1155/2009/234849
[16] Noor, M. A.; Mohyud-Din, S. T.; Waheed, A., Exp-function method for generalized travelling solutions of master partial differential equations, Acta Applicandae Mathematicae, 104, 2, 131-137 (2008) · Zbl 1168.35303 · doi:10.1007/s10440-008-9245-z
[17] Öziş, T.; Köröğlu, C., A novel approach for solving the Fisher equation using Exp-function method, Physics Letters A, 372, 21, 3836-3840 (2008) · Zbl 1220.83011 · doi:10.1016/j.physleta.2008.02.074
[18] Wu, X.-H.; He, J.-H., EXP-function method and its application to nonlinear equations, Chaos, Solitons & Fractals, 38, 3, 903-910 (2008) · Zbl 1153.35384 · doi:10.1016/j.chaos.2007.01.024
[19] Wu, X.-H.; He, J.-H., Solitary solutions, periodic solutions and compacton-like solutions using the Exp-function method, Computers & Mathematics with Applications, 54, 7-8, 966-986 (2007) · Zbl 1143.35360 · doi:10.1016/j.camwa.2006.12.041
[20] Yusufoglu, E., New solitonary solutions for the MBBN equations using exp-function method, Physics Letters A, 372, 442-446 (2008) · Zbl 1217.35156
[21] Zhang, S., Application of exp-function method to high-dimensional nonlinear evolution equation, Chaos, Solitons & Fractals, 365, 448-455 (2007) · Zbl 1203.35255
[22] Zhu, S. D., Exp-function method for the Hybrid-Lattice system, Inter, International Journal of Nonlinear Sciences and Numerical Simulation, 8, 461-464 (2007)
[23] Zhu, S. D., Exp-function method for the discrete m KdV lattice, International Journal of Nonlinear Sciences and Numerical Simulation, 8, 465-468 (2007)
[24] Kudryashov, N. A., Exact soliton solutions of a generalized evolution equation of wave dynamics, Journal of Applied Mathematics and Mechanics, 52, 3, 465-470 (1988) · doi:10.1016/0021-8928(88)90090-1
[25] Momani, S., An explicit and numerical solutions of the fractional KdV equation, Mathematics and Computers in Simulation, 70, 2, 110-118 (2005) · Zbl 1119.65394 · doi:10.1016/j.matcom.2005.05.001
[26] Yang, X. J., Advanced Local Fractional Calculus and Its Applications (2012), New York, NY, USA: World Science, New York, NY, USA
[27] Yang, X. J., Local Fractional Functional Analysis and Its Applications (2011), Hong Kong: Asian Academic, Hong Kong
[28] Yang, X. J., Local fractional integral transforms, Progress in Nonlinear Science, 4, 1-225 (2011)
[29] Ebaid, A., An improvement on the Exp-function method when balancing the highest order linear and nonlinear terms, Journal of Mathematical Analysis and Applications, 392, 1, 1-5 (2012) · Zbl 1239.35008 · doi:10.1016/j.jmaa.2011.04.025
[30] Wazwaz, A. M., New higher-dimensional fifth-order nonlinear equations with multiple soliton solutions, Physica Scripta, 84 (2011) · Zbl 1260.35018
[31] Ma, W.-X.; Abdeljabbar, A.; Asaad, M. G., Wronskian and Grammian solutions to a \((3 + 1)\)-dimensional generalized KP equation, Applied Mathematics and Computation, 217, 24, 10016-10023 (2011) · Zbl 1225.65098 · doi:10.1016/j.amc.2011.04.077
[32] Wazwaz, A.-M., Partial Differential Equations and Solitary Waves Theory (2009), Berlin, Germany: Springer/HEP, Berlin, Germany · Zbl 1175.35001 · doi:10.1007/978-3-642-00251-9
[33] Jafari, H.; Kadkhoda, N.; Khalique, C. M., Travelling wave solutions of nonlinear evolution equations using the simplest equation method, Computers & Mathematics with Applications, 64, 6, 2084-2088 (2012) · Zbl 1268.35107 · doi:10.1016/j.camwa.2012.04.004
[34] Abdou, M. A.; Soliman, A. A.; Basyony, S. T., New application of Exp-function method for improved Boussinesq equation, Physics Letters A, 369, 469-475 (2007) · Zbl 1209.81091
[35] He, J.-H.; Abdou, M. A., New periodic solutions for nonlinear evolution equations using Exp-function method, Chaos, Solitons & Fractals, 34, 5, 1421-1429 (2007) · Zbl 1152.35441 · doi:10.1016/j.chaos.2006.05.072
[36] Noor, M. A.; Mohyud-Din, S. T.; Waheed, A., Exp-function method for solving Kuramoto-Sivashinsky and Boussinesq equations, Journal of Applied Mathematics and Computing, 29, 1-2, 1-13 (2009) · Zbl 1176.65115 · doi:10.1007/s12190-008-0083-y
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.